# SDR SWAA2020061191338

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 49,100 hours, 29,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT BS540 LBL20.  R&R PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL AT BS540 LBL20 LEFT PER SRM 51-40-02 AND SRM 51-10-02.
